Browse by Person (creator, editor, contributor, etc.)

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | Date | No Grouping
Jump to: Article
Number of items: 4.

Article

Li, R. and Liu, W.B. and Yan, N.N. (2007) A posteriori error estimates of recovery type for distributed convex optimal control problems. Journal of Scientific Computing, 33 (2). pp. 155-182. ISSN 0885-7474 . (The full text of this publication is not available from this repository)

Huang, Y.Q. and Li, R. and Liu, W.B. (2007) Preconditioned descent algorithms for p-Laplacian. Journal of Scientific Computing, 32 (2). pp. 343-371. ISSN 0885-7474. (The full text of this publication is not available from this repository)

Liu, W.B. and Li, R. and Ma, H.P. (2004) Moving Mesh Method with Error-Estimator-Based Monitor and Its Applications to Static Obstacle Problem. Journal of Scientific Computing, 21 (1). pp. 31-55. ISSN 0885-7474 . (The full text of this publication is not available from this repository)

Liu, W.B. and Li, R. and Ma, H.P. and Tang, T. (2002) Adaptive Finite Element Approximation For Distributed Elliptic Optimal Control Problems. SIAM Journal on Control and Optimization, 41 (5). pp. 1321-1349. ISSN 0363-0129. (The full text of this publication is not available from this repository)

This list was generated on Fri Apr 18 19:35:05 2014 BST.